Cite This Item

Copy Citation

MLA
Michael A. Carchidi, and Robert L. Higgins. “Covariances Between Transient States in Finite Absorbing Markov Chains.” The College Mathematics Journal, vol. 48, no. 1, 2017, pp. 42–50., www.jstor.org/stable/10.4169/college.math.j.48.1.42. Accessed 16 Jan. 2021.
APA
Michael A. Carchidi, & Robert L. Higgins. (2017). Covariances Between Transient States in Finite Absorbing Markov Chains. The College Mathematics Journal, 48(1), 42-50. Retrieved January 16, 2021, from http://www.jstor.org/stable/10.4169/college.math.j.48.1.42
CHICAGO
Michael A. Carchidi, and Robert L. Higgins. "Covariances Between Transient States in Finite Absorbing Markov Chains." The College Mathematics Journal 48, no. 1 (2017): 42-50. Accessed January 16, 2021. http://www.jstor.org/stable/10.4169/college.math.j.48.1.42.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.